MathSciNet Relay Station
MathSciNet bibliographic data
MR1308008 (95m:30045) 30D50 (30G25 52C15)
Dubejko, Tomasz Branched circle packings and discrete Blaschke products. Trans. Amer. Math. Soc. 347 (1995), no. 10, 4073–4103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement